# SDR F3LA200600080

- Difficulty date: July 27, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 9,818 hours, 4,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED A RIVET HEAD SHEARED OFF AT LT SIDE FWD A/C BAY, FWD LOWER CORNER WEB AT ZONE 191, I/B SIDE OF WEB, LOCATED O/B OF EMERGENCY RAM AIR CONNECTOR.  REPLACED SHEARED RIVET PER A319 SRM 51-42-11.
